Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 39, NWS Amarillo, TX

April 21, 20175 counties in Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Apr 21, 2017, 5:53 AM CDT for 5 counties in Texas. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 21, 2017, 5:53 AM CDT (10:53 UTC)
Expired
Apr 21, 2017, 6:34 AM CDT
In force
41 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Carson County, TX, Gray County, TX, Hemphill County, TX, Hutchinson County, TX, Roberts County, TX

The radar

The Amarillo radar (KAMA), 81 km from the middle of the area, began a volume at 10:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 21, 4:20 AM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 10.9 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2017-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2017-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2129 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
278 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

572 
WUUS54 KAMA 211053
SVRAMA
TXC065-179-211-233-393-211215-
/O.NEW.KAMA.SV.W.0039.170421T1053Z-170421T1215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
553 AM CDT FRI APR 21 2017

The National Weather Service in Amarillo has issued a

* Severe Thunderstorm Warning for...
  Carson County in the Panhandle of Texas...
  Eastern Hutchinson County in the Panhandle of Texas...
  Gray County in the Panhandle of Texas...
  Roberts County in the Panhandle of Texas...
  Western Hemphill County in the Panhandle of Texas...

* Until 715 AM CDT

* At 553 AM CDT, severe thunderstorms were located along a line
  extending from 13 miles east of Pringle to 6 miles east of Borger
  to 8 miles northwest of Panhandle, moving east at 35 mph.

  HAZARD...Half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Damage to vehicles is expected. 

* Locations impacted include...
  Pampa, Borger, Panhandle, Miami, White Deer, Groom, Lefors,
  Skellytown, Lora, Kingsmill and Codman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Amarillo.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3561 10054 3518 10094 3518 10103 3536 10162
      3599 10128 3606 10044
TIME...MOT...LOC 1053Z 272DEG 29KT 3592 10121 3564 10130 3543 10150 

HAIL...1.25IN
WIND...<50MPH
 
$$

14
3 follow-up statements
164 
WWUS54 KAMA 211109
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
609 AM CDT FRI APR 21 2017

TXC065-179-211-233-393-211215-
/O.CON.KAMA.SV.W.0039.000000T0000Z-170421T1215Z/
Carson TX-Hutchinson TX-Gray TX-Roberts TX-Hemphill TX-
609 AM CDT FRI APR 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT
FOR EASTERN CARSON...SOUTHEASTERN HUTCHINSON...GRAY...ROBERTS AND
WESTERN HEMPHILL COUNTIES...

At 609 AM CDT, severe thunderstorms were located along a line
extending from 20 miles south of Spearman to 4 miles north of
Skellytown to 5 miles north of Panhandle, moving east at 35 mph.

HAZARD...Quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Damage to vehicles is expected. 

Locations impacted include...
Pampa, Panhandle, Miami, White Deer, Groom, Lefors, Skellytown, Lora,
Kingsmill and Codman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Amarillo.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3561 10054 3518 10094 3518 10103 3533 10149
      3600 10114 3606 10044
TIME...MOT...LOC 1109Z 272DEG 29KT 3592 10107 3564 10116 3543 10136 

HAIL...1.00IN
WIND...<50MPH
 
$$

14
362 
WWUS54 KAMA 211122
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
622 AM CDT FRI APR 21 2017

TXC065-179-211-233-393-211215-
/O.CON.KAMA.SV.W.0039.000000T0000Z-170421T1215Z/
Carson TX-Hutchinson TX-Gray TX-Roberts TX-Hemphill TX-
622 AM CDT FRI APR 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT
FOR NORTHEASTERN CARSON...SOUTHEASTERN HUTCHINSON...NORTHWESTERN
GRAY...ROBERTS AND WESTERN HEMPHILL COUNTIES...

At 621 AM CDT, severe thunderstorms were located along a line
extending from 22 miles northwest of Codman to 7 miles northwest of
Pampa to 4 miles west of White Deer, moving east at 35 mph.

HAZARD...Quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Damage to vehicles is expected. 

Locations impacted include...
Pampa, Miami, White Deer, Lefors, Skellytown, Lora, Kingsmill and
Codman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3561 10054 3522 10091 3536 10131 3596 10100
      3606 10044
TIME...MOT...LOC 1121Z 270DEG 29KT 3592 10096 3564 10105 3543 10125 

HAIL...1.00IN
WIND...<50MPH
 
$$

14
115 
WWUS54 KAMA 211134
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
634 AM CDT FRI APR 21 2017

TXC065-179-211-233-393-211144-
/O.CAN.KAMA.SV.W.0039.000000T0000Z-170421T1215Z/
Carson TX-Hutchinson TX-Gray TX-Roberts TX-Hemphill TX-
634 AM CDT FRI APR 21 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CARSON...
SOUTHEASTERN HUTCHINSON...NORTHWESTERN GRAY...ROBERTS AND WESTERN
HEMPHILL COUNTIES IS CANCELLED...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been cancelled.

A severe thunderstorm watch remains in effect until noon CDT for the
Panhandle of Texas.

LAT...LON 3561 10054 3522 10091 3536 10131 3596 10100
      3606 10044
TIME...MOT...LOC 1133Z 272DEG 29KT 3592 10084 3564 10093 3543 10113 

$$

14

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 1:55 AM CDT, 3 hours 58 minutes earlier.

Area forecast discussion, Apr 21, 1:55 AM CDT, 3 hours 58 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
155 AM CDT Fri Apr 21 2017

.SHORT TERM...Today through Sunday Night...

Main focus in the near term remains the severe weather potential
across the Panhandles overnight into the better part of the
daylight hours. We are currently under a lull in convective
activity as the frontal boundary was a little too far south for
developing convection to sustain itself as it moved into the
southern and eastern Texas Panhandles. Convection in this area has
since moved into northern Texas and well into western Oklahoma.

Our focus now turns to the potential development, depicted in short-
range models, over the eastern New Mexico Plains around the 8Z to 9Z
hour. The combination of orographic lift from east to east-southeast
surface flow, and a shortwave embedded in the longwave trough axis
currently located over north-central New Mexico via water vapor
imagery. Forecast models show development to start in the Mosquero
to Tucumcari area before moving eastward into the western
Panhandles. While we are still fairly capped at the surface across
the Panhandles, the convection is expected to be elevated as it
moves into the area. This will limit severe wind potential, and keep
the severe threat limited to hail up to the size of half dollars as
has been mentioned over the past few days. Forecast soundings show
MUCAPE ranging from 500-1500 J/kg within the elevated mix layer
throughout the overnight hours and maximizing near the 12Z hour.
Wind shear in this elevated unstable layer are mainly speed shear
with very little turning with height. This will likely cause any
initial discrete storms to shift to a more linear mode with time and
eastward progression. By sunrise, we will likely be looking at a
line of convection moving across the northern and central zones
(possibly reaching as far south as Amarillo). Once the initial line
moves into western Oklahoma by 15Z at the latest, we could be
looking at a round of fairly disorganized convection into the early
afternoon while also seeing convection clearing the southwest. Some
CAMs have trended towards a secondary round of discrete storms as
our next cold front starts to move southwards. There is some doubt
with this rounds as the initiation areas will have been worked over
fairly well by earlier convection.

As mentioned above, we will see our next cold front impact the
Panhandles this evening. While there is a small chance for a re-
ignition of convection, the primary impact of the cold front will be
in the form of brief but strong post frontal winds. The area likely
to see these stronger winds will be across the western and
southwestern Texas Panhandle. The orientation of the front will be
favorable for a barrier jet to help push the cold front much faster
than forecast. This could result in brief wind speeds in the 30 to 35
mph with gusts to near 50 mph. These would be short lived and we
will likely see the strong winds/wind gusts diminish within an hour
or two of the frontal passage. These strong overnight winds and
cloudy skies will prevent frost conditions across the northwest
tonight into Saturday morning.

Saturday will be fairly cool with high temperatures in the upper 50s
to lower 60s as skies clear throughout the day. Winds will also be
on the decrease throughout the day before dropping below 10 mph
overnight. A late season frost is expected Saturday night into
Sunday morning due to light winds, clear skies, and temperatures
dropping into the 33 to 36 degree range across the northern and
central zones. This will give us a cool start Sunday morning before
we see temperatures quickly rebound into the upper 60s to mid 70s.

&&

.LONG TERM...Monday through Thursday night...
Progressive westerly flow aloft as high pressure begins to become
suppressed by low amplitude longwave trough to the north. As a
disturbance moves through upstream over the Pacific Northwest on
Wednesday the trough will begin to deepen to the west of the
Panhandles allowing for southwest flow to return to the area.
Ahead of the disturbance ample moisture along the frontal boundary
to the north will possibly clip the northern Panhandles as early
as Tuesday night.

As the trough begins to deepen to the west, increased moisture
advection is expected over the forecast area, thusly slight chance
pops will continue mainly for the northern areas of the
Panhandles through Wednesday.

By Thursday models diverge a bit with various solutions. The GFS
has a closed low centered over the four corners region with strong
southerly flow over the region, which will also provide a better
chance for showers/storms Thursday evening. The GFS has this
system slowly progressing eastward through the weekend, allowing
for lingering showers/storms to continue.

ECMWF solution is much quicker and has the disturbance moving
through as a shortwave on Wednesday night, with a dry westerly
flow behind it, shutting down the chances for precipitation by
Thursday.

So right now there is some uncertainty in the extended, but it
does look like there is at least a slight chance that we could see
some showers/storms return to the area mid next week.

Overall, temperatures will still be above normal, mid 70s to mid
80s for the extended. Winds will be standard ranging from 10-20mph
on most days.

Weber

&&

.AVIATION...06Z TAF Cycle

VFR conditions will quickly become MVFR to IFR and LIFR at all
three TAF sites after 07Z to 09Z Friday. Showers and thunderstorms
will increase and impact the three TAF sites mainly between 08Z
and 17Z to 18Z Friday. VFR conditions are expected to briefly
return at the Amarillo and Dalhart TAF sites after 16Z to 20Z
Friday, however MVFR ceilings are expected again after 02Z to 04Z
Saturday. MVFR ceilings are expected at the Guymon TAF site after
19Z Friday to 06Z Saturday. East and southeast winds 5 to 15 knots
will shift to the northwest and north and increase to 20 to 30
knots with gusts to around 35 knots after a cold front moves
through between 16Z and 20Z Friday.

Schneider

&&

.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX                72  40  60  37  69 /  20   5   0   0   0
Beaver OK                  54  39  60  35  71 /  70  20   0   0   0
Boise City OK              61  37  57  35  72 /  40  10   5   0   0
Borger TX                  68  41  62  40  72 /  30   5   0   0   0
Boys Ranch TX              73  40  62  37  73 /  20   5   0   0   0
Canyon TX                  75  40  61  38  69 /  20   5   0   0   0
Clarendon TX               73  41  62  37  67 /  20   5   0   0   0
Dalhart TX                 68  38  60  36  73 /  20   5   0   0   0
Guymon OK                  57  38  59  37  73 /  60  10   5   0   0
Hereford TX                77  40  62  38  71 /  10   5   0   0   0
Lipscomb TX                58  40  60  37  69 /  60  10   0   0   0
Pampa TX                   67  39  59  37  68 /  40  10   0   0   0
Shamrock TX                69  43  62  39  69 /  40  10   0   0   0
Wellington TX              74  44  64  40  69 /  30  10   0   0   0

&&

.AMA Watches/Warnings/Advisories...
TX...None.
OK...None.

&&

14/89/11
Hazardous weather outlook, Apr 21, 5:31 AM CDT, 22 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Amarillo TX
531 AM CDT Fri Apr 21 2017

OKZ001>003-TXZ001>020-212245-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
531 AM CDT Fri Apr 21 2017

Severe Thunderstorm Watch until 12PM for the Panhandles

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...Today and Tonight.

Several severe thunderstorms producing up to golf ball sized hail
are continue to move across the Panhandles. Storms are moving
about 25 to 35 mph. Areas to the northwest should see
thunderstorms end in the next couple of hours and will diminish
over time to the east.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Late Saturday night there will be the potential for a late season
frost as temperatures get down around 33 to 36 degrees under
clear skies and light winds across the Oklahoma and northern Texas
Panhandles. Any sensitive vegetation may be susceptible to
damage.

Elevated fire weather conditions may be possible across the
central and western part of the Panhandles Monday and Tuesday due
to breezy winds and low relative humidities.

Showers and thunderstorms possible Tuesday night through Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

In the hours before

Local storm report, Apr 21, 5:06 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
506 AM CDT FRI APR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 AM     HAIL             PERRYTON                36.39N 100.80W
04/21/2017  E1.50 INCH       OCHILTREE          TX   PUBLIC

&&

EVENT NUMBER AMA1700355

GUERRERO
Local storm report, Apr 21, 5:29 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
529 AM CDT FRI APR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 AM     HAIL             FRITCH                  35.64N 101.60W
04/21/2017  E1.00 INCH       HUTCHINSON         TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1700356

GUERRERO
Special weather statement, Apr 21, 5:30 AM CDT, 23 minutes before
Special Weather Statement
National Weather Service Amarillo TX
530 AM CDT FRI APR 21 2017

TXZ002-003-007-008-012-211100-
Hutchinson TX-Sherman TX-Potter TX-Hansford TX-Moore TX-
530 AM CDT FRI APR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HUTCHINSON...WESTERN
HANSFORD...NORTHERN POTTER...SOUTHEASTERN SHERMAN AND MOORE COUNTIES
UNTIL 600 AM CDT...

At 529 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 16 miles east of Stratford to 8 miles west of
Masterson. Movement was east at 45 mph.

Nickel size hail will be possible with these storms.

Locations impacted include...
Dumas, Cactus, Fritch, Sunray, Gruver, Morse, Four Way, Masterson and
Lake Meredith.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A severe thunderstorm watch remains in effect until noon CDT for the
Panhandle of Texas.

LAT...LON 3646 10127 3558 10165 3558 10216 3574 10216
      3631 10195
TIME...MOT...LOC 1029Z 261DEG 39KT 3627 10180 3563 10212

14
Special weather statement, Apr 21, 5:33 AM CDT, 20 minutes before
Special Weather Statement
National Weather Service Amarillo TX
533 AM CDT FRI APR 21 2017

TXZ001-006-211100-
Hartley TX-Dallam TX-
533 AM CDT FRI APR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DALLAM AND CENTRAL
HARTLEY COUNTIES UNTIL 600 AM CDT...

At 533 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles southeast of Ware to 13 miles east of
Romero. Movement was east at 40 mph.

Nickel size hail will be possible with these storms.

Locations impacted include...
Dalhart, Hartley, Channing and Conlen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until noon CDT for the
Panhandle of Texas.

LAT...LON 3620 10265 3632 10220 3563 10232 3562 10251
      3567 10276
TIME...MOT...LOC 1033Z 256DEG 35KT 3614 10262 3575 10270

14
Local storm report, Apr 21, 5:43 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
543 AM CDT FRI APR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 AM     HAIL             FRITCH                  35.64N 101.60W
04/21/2017  M1.25 INCH       HUTCHINSON         TX   PUBLIC

            REPORT VIA TWITTER

&&

EVENT NUMBER AMA1700357

GUERRERO
Local storm report, Apr 21, 5:45 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AMARILLO TX
545 AM CDT FRI APR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 AM     HAIL             PERRYTON                36.39N 100.80W
04/21/2017  E1.50 INCH       OCHILTREE          TX   PUBLIC

            REPORT VIA FACEBOOK

&&

CORRECTED REMARKS

EVENT NUMBER AMA1700355

GUERRERO

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 10:23 PM CDTSpecial Weather StatementAMAWheeler37 min
Apr 21, 2:38 AM CDTSpecial Weather StatementAMADallam67 min
Apr 21, 2:46 AM CDTSpecial Weather StatementAMADallam59 min
Apr 21, 3:00 AM CDTSevere Thunderstorm WarningAMADallam, Hartley, Sherman60 min
Apr 21, 3:37 AM CDTAreal Flood AdvisoryAMADallam, Hartley3 hr
Apr 21, 3:48 AM CDTSevere Thunderstorm WarningAMAHansford, Hartley, Hutchinson, Moore, Sherman57 min
Apr 21, 4:14 AM CDTSpecial Weather StatementAMAHansford61 min
Apr 21, 4:16 AM CDTSevere Thunderstorm WarningAMAHansford, Ochiltree59 min
Apr 21, 4:16 AM CDTSevere Thunderstorm WarningAMALipscomb19 min
Apr 21, 4:18 AM CDTSpecial Weather StatementAMAHartley57 min
Apr 21, 4:19 AM CDTSpecial Weather StatementAMAHutchinson56 min
Apr 21, 4:20 AM CDTSpecial Weather StatementAMAOchiltree55 min
Apr 21, 4:29 AM CDTSevere Thunderstorm WarningAMAHutchinson, Moore61 min
Apr 21, 4:34 AM CDTSevere Thunderstorm WarningAMALipscomb56 min
Apr 21, 4:40 AM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Ochiltree, Roberts80 min
Apr 21, 4:55 AM CDTSevere Thunderstorm WarningAMACarson, Hutchinson, Moore, Potter65 min
Apr 21, 5:05 AM CDTSpecial Weather StatementAMAMoore25 min
Apr 21, 5:07 AM CDTSevere Thunderstorm WarningAMAHemphill, Lipscomb, Ochiltree, Roberts53 min
Apr 21, 5:26 AM CDTSevere Thunderstorm WarningAMAHutchinson, Roberts34 min
Apr 21, 5:30 AM CDTSpecial Weather StatementAMAHansford, Moore, Sherman30 min
Apr 21, 5:33 AM CDTSpecial Weather StatementAMAHartley27 min
Apr 21, 5:55 AM CDTSpecial Weather StatementAMAHutchinson35 min
Apr 21, 6:11 AM CDTSpecial Weather StatementAMAHemphill49 min
Apr 21, 6:35 AM CDTSpecial Weather StatementAMARoberts25 min
Apr 21, 7:22 AM CDTSpecial Weather StatementAMAOchiltree38 min

Nearby

Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.